Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Propagation of analyticity for solutions of differential equations of principal type


Author: Karl Gustav Andersson
Journal: Bull. Amer. Math. Soc. 78 (1972), 479-482
MSC (1970): Primary 35A05, 35A20
MathSciNet review: 0294840
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karl Gustav Andersson, Propagation of analyticity of solutions of partial differential equations with constant coefficients, Ark. Mat. 8 (1971), 277–302. MR 0299938 (45 #8986)
  • 2. Louis Boutet de Monvel and Paul Krée, Pseudo-differential operators and Gevrey classes, Ann. Inst. Fourier (Grenoble) 17 (1967), no. fasc. 1, 295–323 (English, with French summary). MR 0226170 (37 #1760)
  • 3. A.-P. Calderón, Uniqueness in the Cauchy problem for partial differential equations., Amer. J. Math. 80 (1958), 16–36. MR 0104925 (21 #3675)
  • 4. Lars Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 24 (1971), 671–704. MR 0294849 (45 #3917)
  • 5. Takahiro Kawai, Construction of local elementary solutions for linear partial differential operators with real analytic coefficients. I. The case with real principal symbols, Publ. Res. Inst. Math. Sci. 7 (1971/72), 363–397. MR 0346301 (49 #11026)
  • 6. B. Malgrange, Unicité du problème de Cauchy, d'après A. P. Calderón, Séminaire Bourbaki 1958/59, Exposé 178, fasc. 2, Secrétariat mathématique, Paris, 1959. MR28 # 1091.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A05, 35A20

Retrieve articles in all journals with MSC (1970): 35A05, 35A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12953-7
PII: S 0002-9904(1972)12953-7